# SDR DLM88070277

- Difficulty date: March 31, 2007
- Submitted: April 4, 2007
- Operation: Air carrier
- Aircraft: N992DL
- Make and model: Doug MD-88
- Aircraft serial: 53344
- Aircraft time: 40,223 hours, 30,375 cycles
- Engine: Pwa JT8D219
- Engine time: 48,466 hours, 38,637 cycles
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Part number: 976J2528
- Part serial: 4107
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

AT 1000 FT AGL BOTH ENG GENERATORS WERE PROVIDING INTERMIT POWER.  BOTH SIDES PFD AND ND WERE FLASHING ON AND OFF WITH THE PWR CYLING.  THIS WAS HAPPENING EVERY 1-2 SECS.  CAPTS SIDE SWITCHED TO STBY PWR TO REGAIN INST.  THE F/O SIDE CONTINUED TO FLICKER AFTER 30 SECS WHEN THE APU WAS UP AND RUNNING PLACED THE F/O SIDE ON APU GEN AFTER TRIPPING THE RT GEN MANUALLY.  AFTER THAT WE DID THE CAPTS SIDE AND IT ALL WORKED FINE. WE HAD NO AC CROSS-TIE LOCK OUT DID NOT NOTICE FREQS OR VOLTS AT THE TIME.REPLACED RT GENERATOR AND CSD PER AMM OPS CKS OK.
